# SDR DALA2022090205911

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 104,341 hours, 16,143 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 ON TAXI IN L AFT ENTRY DOOR LIGHT EICAS AND DOOR DISCNETE LIGHT ILLUMINATED . WENT OUT AFTER APPROX 1 MINUTE. CORRECTIVE ACTION: COULD NOT REPRODUCE FAULT NO 30 DAY HISTORY. LEFT AFT ENTRY DOOR OPEN/CLOSE WARNING SYSTEM OPS NML PER B767-300 AMM 52-71. (9306100)
